On the inviscid limit of the navier-stokes equations

Peter Constantin, Igor Kukavica, Vlad Vicol

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the convergence in the L2 norm uniformly in time of the Navier-Stokes equations with Dirichlet boundary conditions to the Euler equations with slip boundary conditions We prove that if the Oleinik conditions of no back-flow in the trace of the Euler flow and of a lower bound for the Navier-Stokes vorticity is assumed in a Kato-like boundary layer then the inviscid limit holds.

Original languageEnglish (US)
Pages (from-to)3075-3090
Number of pages16
JournalProceedings of the American Mathematical Society
Volume143
Issue number7
DOIs
StatePublished - 2015

Keywords

  • Boundary layer
  • Euler equations
  • Inviscid limit
  • Navier-Stokes equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the inviscid limit of the navier-stokes equations'. Together they form a unique fingerprint.

Cite this